Deakin University
Browse

File(s) not publicly available

Variable separation solutions and new solitary wave structures to the (1+1)-dimensional equations of long-wave-short-wave resonant interaction

journal contribution
posted on 2004-11-01, 00:00 authored by C Z Xu, Baogang HeBaogang He, J F Zhang
A variable separation approach is proposed and extended to the (1+1)-dimensional physical system. The variable separation solutions of (1+1)-dimensional equations of long-wave-short-wave resonant interaction are obtained. Some special type of solutions such as soliton solution, non-propagating solitary wave solution, propagating solitary wave solution, oscillating solitary wave solution are found by selecting the arbitrary function appropriately. © 2004 Chin. Phys. Soc. and IOP Publishing Ltd.

History

Journal

Chinese Physics

Volume

13

Issue

11

Pagination

1777 - 1783

ISSN

1009-1963